Ghent University Academic Bibliography

Advanced

On the trivectors of a 6-dimensional symplectic vector space, II

Bart De Bruyn UGent and Mariusz Kwiatkowski UGent (2012) LINEAR ALGEBRA AND ITS APPLICATIONS. 437(5). p.1215-1233
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Exterior power, Symplectic group, Hyperbolic basis
journal title
LINEAR ALGEBRA AND ITS APPLICATIONS
Linear Alg. Appl.
volume
437
issue
5
pages
1215 - 1233
Web of Science type
Article
Web of Science id
000306584800004
JCR category
MATHEMATICS, APPLIED
JCR impact factor
0.968 (2012)
JCR rank
84/247 (2012)
JCR quartile
2 (2012)
ISSN
0024-3795
DOI
10.1016/j.laa.2012.03.035
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
3052813
handle
http://hdl.handle.net/1854/LU-3052813
date created
2012-11-14 11:36:28
date last changed
2012-11-14 15:43:14
@article{3052813,
  author       = {De Bruyn, Bart and Kwiatkowski, Mariusz},
  issn         = {0024-3795},
  journal      = {LINEAR ALGEBRA AND ITS APPLICATIONS},
  keyword      = {Exterior power,Symplectic group,Hyperbolic basis},
  language     = {eng},
  number       = {5},
  pages        = {1215--1233},
  title        = {On the trivectors of a 6-dimensional symplectic vector space, II},
  url          = {http://dx.doi.org/10.1016/j.laa.2012.03.035},
  volume       = {437},
  year         = {2012},
}

Chicago
De Bruyn, Bart, and Mariusz Kwiatkowski. 2012. “On the Trivectors of a 6-dimensional Symplectic Vector Space, II.” Linear Algebra and Its Applications 437 (5): 1215–1233.
APA
De Bruyn, B., & Kwiatkowski, M. (2012). On the trivectors of a 6-dimensional symplectic vector space, II. LINEAR ALGEBRA AND ITS APPLICATIONS, 437(5), 1215–1233.
Vancouver
1.
De Bruyn B, Kwiatkowski M. On the trivectors of a 6-dimensional symplectic vector space, II. LINEAR ALGEBRA AND ITS APPLICATIONS. 2012;437(5):1215–33.
MLA
De Bruyn, Bart, and Mariusz Kwiatkowski. “On the Trivectors of a 6-dimensional Symplectic Vector Space, II.” LINEAR ALGEBRA AND ITS APPLICATIONS 437.5 (2012): 1215–1233. Print.